Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dosage question?....... daizy

Posted by Ame Sans Vie on September 5, 2003, at 15:43:36

In reply to Re: dosage question?......., posted by daizy on September 5, 2003, at 15:24:51

Sounds to me like anticholinergic side effects from the high dose of Elavil -- I had those same symptoms pretty bad when I tried Elavil at 150mg/day for my fibromyalgia a while back. Do you have bad dry mouth? That's one of many symptoms of too much anticholinergic activity. I believe amitriptyline also posesses antihistamine properties -- that could also be the culprit. Either way, it's surely due to the high dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ame Sans Vie thread:257222
URL: http://www.dr-bob.org/babble/20030902/msgs/257352.html